Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Heart rate 145 beats per min. Taking bisoprolol,sertraline. Obese, stomach swelled up. Suggestions?

I have just been put on bisoprolol to bring down my heart rate which was averaging 145 beats per min. I have been on them for 2 weeks and am awaiting to see the cardiologist on 22nd April. I am also taking sertraline and amlodopine. I am obese and have found that my stomach has swelled up and gone from being quite supple (moving) to very inflexible to the point it is very uncomfortable. Have you any suggestions please?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Sir/Madam
Thanks for your query to us.
A swelling of stomach from supple to inflexible is something which worries me. It can be fluid! your heart rate has gone up. Cause ? whenever the heart rate increases we look for the cause of increased heart rate and drugs like bisoprolol (betablockers, rate reducing drugs)are prescribed only when we do not find out a correctable cause. one apparent cause in your case is amlodipine which may increase heart rate in certain individuals. But there can be other causes. overall a combination of increase heart rate and abdominal fullness may point to a significant cause/ disease. Please see your internal medicine expert/ cardiologist on priority.
Sukhvinder singh
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor